User Reviews for Vitamin D3
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Vitamin D3.
|Vitamin D Deficiency||3 reviews||29 medications|
|Summary of Vitamin D3 reviews||3 reviews||5.5|
Reviews for Vitamin D3
For Vitamin D Deficiency "I was told by my doctor that I am Vitamin D deficient and should take 5000 iu of vitamin D per day. I began taking the supplement and within 36 hours began having HORRIBLE leg pains and muscle aches.The pain in my legs was so bad I could barely walk. I was also extremely nauseated, so much so that I couldn't eat. I stopped the vitamin D and in no time the muscle pains and nausea was gone. I now take 1000 iu of vitamin d per day with no side effects. I know it's less than my doctor wants me to take but that's too bad. Why do doctors insist on such enormous amount of vitamin D without considering the side effects??? I would rather be vitamin d deficient than suffer the side effects of a "theraputic" dose of vitamin d."
FrustratedOldLady (taken for less than 1 month) March 12, 2017
13 users found this comment helpful.
For Vitamin D Deficiency "I have been struggling with arthritis-like pain for months. Swollen joints, pain, hard to move around, and muscle weakness. Started taking vitamin D3 and the difference was night and day. Strength is restored, pain is decreasing... I am on the mend. I used to work outside but now in an office all the time, I guess it played a bigger role in my health than I realized."
Plasmodesmata (taken for less than 1 month) January 31, 2017
8 users found this comment helpful.
For Vitamin D Deficiency "After my wellness checkup and blood analysis, I was told by my md to start taking Vit. D3-2000 daily. I took it as recommended for 2 days and I noticed that I was experiencing dizziness, tiredness and really bad cramps in my hands, feet and legs. I thought that I was dehydrated and drank more water. The cramps kept getting worse and I also started having increased palpitations and more dizziness. As the only change I had made in my daily regimen was taking the D3, I decided to stop taking it to see if it might be the cause. Sure enough, these symptoms disappeared. So, why are we being told to take this? Several of my friends and family have been advised to do the same lately. Is it a new "health" sham?"
Magnolia Joy October 19, 2016
28 users found this comment helpful.
More about Vitamin D3 (cholecalciferol)
- Side Effects
- During Pregnancy
- Dosage Information
- Drug Images
- Drug Interactions
- Support Group
- Pricing & Coupons
- En Español
- 3 Reviews – Add your own review/rating
- Drug class: vitamins